Alert archive / Colorado / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 10, NWS Pueblo, CO

May 8, 2017Las Animas County, Otero County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 8, 2017, 3:37 PM MDT for Las Animas County, Otero County, Pueblo County, Colorado. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2017, 3:37 PM MDT (21:37 UTC)
Expired
May 8, 2017, 4:15 PM MDT
In force
38 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Las Animas County, CO, Otero County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 91 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 12:35 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.6 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2017-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2017-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2189 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

746 
WUUS55 KPUB 082137
SVRPUB
COC071-089-101-082215-
/O.NEW.KPUB.SV.W.0010.170508T2137Z-170508T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
337 PM MDT MON MAY 8 2017

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southwestern Otero County in southeastern Colorado...
  North central Las Animas County in southeastern Colorado...
  Southeastern Pueblo County in southeastern Colorado...

* Until 415 PM MDT

* At 337 PM MDT, a severe thunderstorm was located near Delhi, or 32
  miles southwest of La Junta, moving northeast at 30 mph.

  HAZARD...70 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Locations impacted include...
  Delhi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3756 10387 3758 10413 3780 10415 3780 10375
TIME...MOT...LOC 2137Z 204DEG 25KT 3766 10397 

HAIL...1.00IN
WIND...70MPH
 
$$

lw
1 follow-up statement
880 
WWUS55 KPUB 082158
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
358 PM MDT MON MAY 8 2017

COC071-089-101-082215-
/O.CON.KPUB.SV.W.0010.000000T0000Z-170508T2215Z/
Otero CO-Las Animas CO-Pueblo CO-
358 PM MDT MON MAY 8 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR SOUTHWESTERN OTERO...NORTH CENTRAL LAS ANIMAS AND SOUTHEASTERN
PUEBLO COUNTIES...

At 358 PM MDT, a severe thunderstorm was located 9 miles southwest of
Timpas, or 25 miles southwest of La Junta, moving north at 20 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Delhi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3761 10384 3764 10414 3780 10415 3780 10375
TIME...MOT...LOC 2158Z 194DEG 18KT 3776 10392 

HAIL...1.00IN
WIND...70MPH
 
$$

lw

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 12:50 PM MDT, 2 hours 47 minutes earlier.

Area forecast discussion, May 8, 12:50 PM MDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1250 PM MDT Mon May 8 2017

.UPDATE...
Issued at 1239 PM MDT Mon May 8 2017

Severe Thunderstorm Watch most of eastern Colorado through 8 pm.
Primarily high wind gust, large hail threat but also isolated
tornado threat. Additionally, potential for heavy rain to track
over burn scar areas lending to flash flood threat.

&&

.SHORT TERM...(Today and tonight)
Issued at 412 AM MDT Mon May 8 2017

...Several strong storms today with one or two severe storm
possible. Burn scar concerns increasing...

Currently...

A few isold shra/-tsra  were  noted over the region at 3 am this
morning. Variable cloudiness was noted, with most of the clouds over
the eastern plains. On the large scale, the closed upper low as
noted just offshore sw of San Diego CA. This closed low was allowing
for a deep swath of southerly flow over the Southern and High
plains. 50+ dwpts extended into the Dakotas. 40s to 50 dwpts were
already in place of the eastern plains of CO. A cool front was
moving south through WY.

Today into early this evening....

The stage is set for an active weather day over the eastern plains
of the Centennial State. The cold front will move south and likely
stall over the Palmer divide by mid afternoon. Easterly flow will
advect 40s to L50s dwpts into this region. As this is occurring a
sfc low will form north of El Paso county and move ENE. This sfc low
will be driven by a weak short wave that will be rotating around the
large 500 mb low that will be moving slowly (with an emphasis on the
word slowly) towards the region. The best chance for severe storms
over the southeastern CO region will be over N El paso county later
this afternoon and early evening. A line of broken convection (as
noted by the NAM guidance and the ESRL HRRR guidance) is expected to
develop along the southern I-25 corridor and move east this evening
and move east across the plains. A few of these storms associated
with the line could be marginally severe, although several of the
storms could be strong. The best chance for stronger storms will be
along and N of the US50 corridor.

The best chance of tornadic activity will be with the sfc low that
develops on the divide later today. This includes far northern EL
Paso county (See the latest SPC tor probabilities). I believe the
chance for tornadoes across the remainder of the southeast CO plains
is very low, but not zero, as the HRRR updraft helicity charts were
indicating some rotation potential with storms out near Lamar towards
00 UTC.

Another concern in the short term will be flash flooding on the
burn scars. With CAPE values increasing across the high terrain the
potential for heavy rains will be on the increase. Guidance is
showing some heavy rains over the Wet mtns/Sangre burn scars late
this afternoon.

Showers and storms will also occur across the mtns/valleys.
Lightning will be the primary concerns.

Sadly, our first lightning fatality of the year occurred yesterday
in Colorado. Please remember: When thunder roars...go indoors.

Later this evening into tonight...

Cool front will push south across the plains tonight. This will
allow for numerous to scattered storms across the plains. Most of
the storms will be along and N of the US50 corridor. Activity will
likely last well into the early morning hours.

Isolated storms will be possible in the mountains tonight,
Accumulating snowfall (1-2") will be possible across the mountain
peaks.

.LONG TERM...(Tuesday through Sunday)
Issued at 412 AM MDT Mon May 8 2017

An active midweek on tap.

Tuesday through Thursday...Models are still holding onto placing the
upper low over southern AZ Tue morning. The predicted movement of
this system has slowed a bit, but it is still expected to cross AZ
on Tue, NM on Wed, then the Panhandles and northern OK on Thu. Note
that the latest model runs of the EC and GFS keep the system
essentially out of KS, holding to a more southern solution. As the
system nears, pieces of energy rotating around the low will move up
across CO on both Tue and Wed, helping to tap into the available
moisture for an abundance of convection both days. In fact, both Tue
and Wed will offer the greatest potential for periods of moderate to
heavy rain as well as storm development. Areas burn scars will need
to be monitored both days, and SPC has issued a marginal risk for
severe storms over all of eastern CO for Tue aftn and eve. LLVL flow
becomes more easterly on Wed, which will serve to enhance heavy rain
potential even further for burn scars.

Highs will climb into the 60s and 70s most areas for both Tue and
Wed, then as the low passes to the east on Thu, a cold front on the
back side of the system will cool temps into the 50s and 60s.

Friday through Sunday...An upper ridge of high pressure will slide
east across the region Fri and Sat, then east of Colorado on Sunday.
There will be enough residual moisture for a daily shot of
convection, initiating over the higher terrain by midday then
rolling across the adjacent plains through the evening. Temps will
warm into the 60s to around 70F for Fri, then 70s to around 80F for
Sat and Sun. Moore

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1104 AM MDT Mon May 8 2017

Thunderstorms are in the forecast for ALS, COS, and PUB. VCTS and
VCSH are in all of the TAFs. Thunderstorm initiation will start
early to late afternoon for all of the sites. High resolution model
data has thunderstorms and rain showers filling over the plains
throughout the night. For this TAF, VFR conditions are in place, but
will likely be amended once thunderstorms develop over the sites,
MVFR and IFR conditions may be experienced during heavy rainfall
periods.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...LW
SHORT TERM...HODANISH
LONG TERM...MOORE
AVIATION...SKELLY
Hazardous weather outlook, May 8, 11:29 AM MDT, 4 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1129 AM MDT Mon May 8 2017

COZ058>089-093>099-091730-
Western Mosquito Range/East Lake County Above 11000 Ft-
Leadville Vicinity/Lake County Below 11000 Ft-
Eastern Sawatch Mountains above 11000 Ft-
Western Chaffee County Between 9000 and 11000 Ft-
Central Chaffee County Below 9000 Ft-
Western Mosquito Range/East Chaffee County above 9000Ft-
Saguache County West of Continental Divide Below 10000 Ft-
Saguache County East of Continental Divide below 10000 Ft-
La Garita Mountains Above 10000 Ft-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft-
Eastern San Juan Mountains Above 10000 Ft-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Northwestern Fremont County  Above 8500Ft-
Western/Central Fremont County Below 8500 Ft-
Wet Mountain Valley Below 8500 Ft-
Wet Mountains between 6300 and 10000Ft-
Wet Mountains above 10000 Ft-
Teller County/Rampart Range above 7500fT/Pike's Peak Between
7500 And 11000 Ft-Pikes Peak above 11000 Ft-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1129 AM MDT Mon May 8 2017

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

A few severe thunderstorms are possible today across the plains. The
best chance for strong to severe storms will be along and north of
highway 50. The primary threat will be large hail up to golf ball
size and wind gusts to 70 mph. There is also a slight chance of a
tornado, especially in northern El Paso county. The best chance
for severe storms will be late this afternoon and into the evening
hours.

Flash flooding on burn scars will also increase today as unstable
air moves into the region. If a storm moves over any of the many
burn scars over the region, then flash flooding will be possible.
The most susceptible burn scars are the Junkins burn scar and the
Hayden Pass burn scar.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

On Tuesday, scattered thunderstorms are expected to initiate over
the mountains early Tuesday afternoon, then drift eastward onto
the plains. Primary concerns will be lightning, strong winds,
large hail, heavy rain, burn scar flooding, and an isolated
tornado. Additionally, light snow accumulation will be possible
above 10000 feet.

On Wednesday and Thursday, the upper level low moves closer to
the region, bringing showers and thunderstorms to the area. A few
storms could become strong across the plains and heavy rainfall
will become more of a concern for burn scars. Primary risks are
lightning, small hail, wind gusts up to 50 mph and localized
flash flooding. Snow levels will remain around 10000 feet with
light to moderate accumulations possible across the higher
elevations.

High pressure will move across the area for Friday through Sunday.
However, there will be enough residual moisture for isolated
thunderstorms to develop over the higher terrain each afternoon.
Primary concerns will be lightning, small hail and wind gusts up
to 50 mph.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely today and tonight across the region.

LW/Skelly

In the hours before

Special weather statement, May 8, 12:59 PM MDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1259 PM MDT MON MAY 8 2017

COZ072-078>080-087-082000-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Wet Mountains above 10000 Ft CO-
1259 PM MDT MON MAY 8 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO...
SOUTHEASTERN CUSTER AND WESTERN PUEBLO COUNTIES UNTIL 200 PM MDT...

At 1258 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gardner, or 40 miles northeast of Alamosa, moving north at 25 mph.

Dime size hail, wind gusts to 55 mph, locally heavy rain and
lightning strikes will be possible with this storm.

Locations impacted include...
Gardner, Red Wing, Silver Cliff and Rosita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also possible with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3768 10518 3769 10531 3817 10541 3813 10498
TIME...MOT...LOC 1858Z 185DEG 24KT 3778 10523

LW
Special weather statement, May 8, 2:10 PM MDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
210 PM MDT MON MAY 8 2017

COZ079-080-083-086-082130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Wet Mountains above 10000 Ft CO-
210 PM MDT MON MAY 8 2017

...SPECIAL WEATHER STATEMENT...

At 200 PM MDT, Doppler radar was tracking developing showers and
thunderstorms over and near the Junkins and Beulah Hill burn scars.
These storms were moving to the north at 20 mph.

At this time, precipitation amounts during the previous hour over
the Junkins and Beulah Hill burn scars was generally under .05
inches.

A period of light to moderate rain at times is anticipated over the
Junkins and Beulah Hill burn scars over the next 2 hours with
precipitation amounts between .10 and .35 inches anticipated during
this time-frame.  In addition, wind gusts around 35 mph at times and
hail generally under 1/2 inch in diameter at times will be possible.

While precipitation rates at this time are not overly impressive,
streams in the burn scar may begin to rise with this projected
precipitation.

Locations impacted include...
The Junkins and Beulah Hill burn scars.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move away from recently burned areas.  If heavier rains develop,
they will be capable of creating rockslides, mudslides and debris
flows in steeper terrain, especially in and around recent burn scar
locations.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3801 10487 3806 10526 3825 10521 3826 10493
TIME...MOT...LOC 1957Z 182DEG 14KT 3808 10517
Local storm report, May 8, 2:27 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
227 PM MDT MON MAY 8 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             7 NE GARDNER            37.86N 105.09W
05/08/2017  M1.75 INCH       HUERFANO           CO   PUBLIC

&&
Local storm report, May 8, 3:06 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
306 PM MDT MON MAY 8 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             3 ENE BEULAH            38.09N 104.93W
05/08/2017  M1.75 INCH       PUEBLO             CO   PUBLIC

&&
Local storm report, May 8, 3:29 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
329 PM MDT MON MAY 8 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             1 SSE BEULAH            38.07N 104.98W
05/08/2017  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 6:04 PM MDTSpecial Weather StatementPUBOtero41 min
May 7, 6:43 PM MDTSpecial Weather StatementPUBKiowa47 min
May 7, 6:46 PM MDTSpecial Weather StatementPUBBaca29 min
May 7, 7:24 PM MDTSpecial Weather StatementPUBBent36 min
May 7, 7:59 PM MDTSpecial Weather StatementPUBCrowley31 min
May 8, 12:59 PM MDTSpecial Weather StatementPUBCuster61 min
May 8, 1:47 PM MDTSevere Thunderstorm WarningPUBLas Animas58 min
May 8, 2:10 PM MDTSpecial Weather StatementPUBCuster80 min
May 8, 2:20 PM MDTTornado WarningPUBCuster, Huerfano, Pueblo25 min
May 8, 2:43 PM MDTSevere Thunderstorm WarningPUBLas Animas62 min
May 8, 2:47 PM MDTSevere Thunderstorm WarningPUBPueblo43 min
May 8, 2:52 PM MDTAreal Flood AdvisoryPUBCuster, Fremont, Pueblo3 hr
May 8, 3:22 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Huerfano, Pueblo38 min
May 8, 3:31 PM MDTSevere Thunderstorm WarningPUBOtero, Pueblo59 min
May 8, 3:54 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo66 min
May 8, 4:14 PM MDTSevere Thunderstorm WarningPUBOtero15 min
May 8, 4:24 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero23 min
May 8, 4:54 PM MDTSpecial Weather StatementPUBCuster51 min
May 8, 5:08 PM MDTSpecial Weather StatementPUBOtero52 min
May 8, 5:20 PM MDTSpecial Weather StatementPUBGunnison40 min
May 8, 5:24 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo36 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.